MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETLW1610C156E
Medical Device Problem Codes Device Damaged by Another Device (2915); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was attempted to be implanted in the patient.It was stated that the patient had a previous non medtronic stent in his external iliac and a endurant iliac stent in his common iliac artery and the patient's external iliac was starting to pull up towards the patient's external.Therefore, the physician decided to bridge the endurant stent and the stent in the external with another endurant iliac stent.It was reported that during the index procedure, difficulties to advance the device into the patients common iliac artery was encountered, several attempts were performed without success.The physician then decided to pull the device, but once the device was outside the patient difficulties to pull the delivery system back was also encountered.The physician deployed the stent graft outside of the patient and where it was noted that the guide wire was crimped.And this was thought to be the reason for the device advancing issue.The procedure was successfully completed with another endurant stent graft and a new guide wire.As per the physician, cause of the device advancing difficulty was user error.No additional clinical sequalae were reported and the patient is fine.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key12273254
Report Number9612164-2021-02990
Device Sequence Number19735872
Product Code MIH
UDI-Device Identifier00643169467637
UDI-Public00643169467637
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2021
Device Model NumberETLW1610C156E
Device Catalogue NumberETLW1610C156E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2021
Initial Report FDA Received Date08/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR